# SDR ASOA2014041110311

- Difficulty date: March 23, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,508 hours, 30,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BRACKET BS 310 CORRODED ALONG AFT EDGE AT BOTTOM FWD CORNER OF SERVICE DOOR CUTOUT, JUST AT FLOOR SILL LEVEL.  R & R LOWER FRAME BRACKET IAW SRM 53-21-23-00 AND SRM 53-21-23-00.
